Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having pain during urination due to UTI

sir,iam 38 years old female.2weeks before i need uti.dr prescribe culture.e coli org sir,iam38year old female.2weeks bofore i need uti.dr prescribe urine culture.e-coli org seen 10_7cfu. ihave atamikacin iv inj-10,cefixim-ofloxacin-10days taken.atpresent ineed painfull urination.why its happen pls help.
Asked On : Sat, 12 Mar 2011
Answers:  3 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
You can take some alkaliser like Syp Neeri with this antibiotics for your burning micturation
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
We acquire urinary tract infection from our blood, gitract, from our partner etc routes. The burnig micturition due to inflammation of urethral mucosa. Antibiotics, alkalizing agents help to get releif.
Have a Healthful Day..
Answered: Sat, 12 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
burning micturation is extremely common in all cases of UTI. Complete your course of antibiotics and in addition you can add syp citralka 2tsp three times a day, drinking plenty of water, urination after intercourse and general hygiene will help prevent firther UTI. Local application of lignocaine jelly will also help.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor